MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/dth.13169

Медицинская библиотека · Dermatologic therapy · 2019

Lichenoid drug reaction due to anti-tubercular therapy presenting as erythroderma.

Katare Anusha, Arora Pooja, Sardana Kabir, Malhotra Purnima

Клинический случайСтатьяПеревод в очереди

Аннотация

First-line anti-tubercular therapy (ATT) is very effective in management of tuberculosis and is usually well tolerated. Varied spectrum of cutaneous adverse drug reactions is associated with ATT, of which lichenoid drug eruption (LDR) constitutes approximately 10% of the cases. However, LDR presenting as erythroderma is very rare. Here, we report a case of exfoliative dermatitis secondary to LDR which developed after 5 months of ATT.

Для цитирования: Katare Anusha, Arora Pooja, Sardana Kabir, Malhotra Purnima. Lichenoid drug reaction due to anti-tubercular therapy presenting as erythroderma.. Dermatologic therapy. 2019. DOI: 10.1111/dth.13169.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.